# SDR MZZA2010120100028

- Difficulty date: November 26, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 38,119 hours, 14,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Part serial: 12294
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT AFT OVERWING EXIT LOWER LIGHTS WON`T ILLUMINATE.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK AT M1695 IAW AMM 33-51-06, OPS CHECK GOOD.
